Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Cohomology theory of Lie groups and Lie algebras


Authors: Claude Chevalley and Samuel Eilenberg
Journal: Trans. Amer. Math. Soc. 63 (1948), 85-124
MSC: Primary 20.0X
MathSciNet review: 0024908
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1948-0024908-8
PII: S 0002-9947(1948)0024908-8
Article copyright: © Copyright 1948 American Mathematical Society